# SDR MWEA070046

- Difficulty date: March 23, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N918ME
- Make and model: Boeing 717-200
- Aircraft serial: 55180
- Aircraft time: 8,873 hours, 4,867 cycles
- System (JASC): 3140 · Central Computers
- Part: Electronic Unit
- Part number: 40815070909
- Part serial: 31476147
- Condition: Faulted
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEVEL 1 ALERT -VIA FAIL- ILLUMINATED.  REMOVED AND REPLACED NR 2 VIA.
